# SDR SWAA032640

- Difficulty date: November 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 33,670 hours, 29,754 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30LJ14438
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERT FIN REAR SPAR ATTACH BOLTS (4 EA) CORRODED.  REMOVED AND REPLACED BOLTS PER MM.
